# SDR DHL200080309C

- Difficulty date: January 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E NR 522B ACCESS PANEL SHOWS RIB CRACKED 3 INCHES AT STA XFS 347.730.  FABRICATED DOUBLER IAW SRM 57-2-0 (2024730.63A6).  TREATED AND PRIMED IAW SRM 51-1-2B/P6 344.  INSTALLED DOUBLER WITH FASTENERS IAW SRM 51-1-200 PG 69.  WORK DONE ON NONE ROUTINE 1235.
